# SDR CHQA20130620222

- Difficulty date: June 20, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 30,145 hours, 26,147 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,060 hours, 18,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AFT LT OVERWING EXIT EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MX REPLACED SIGN AND OPS CHECKED GOOD WITH NO FUTHER DEFECTS NOTED.
